# SDR GTIA0800036

- Difficulty date: August 17, 2007
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N583NK
- Make and model: Airbus A321-231
- Aircraft serial: 1195
- Aircraft time: 22,490 hours, 8,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT STRUCTURE (BEAM) CORRODED LT Y503.2 BETWEEN FR14 AND FR16.  REMOVED AND REPLACED FLOOR SUPPORT BEAM IAW 51-42-11.
